The Danger Of Vitamin A And Immunization Are Given Together?
, my child is 7 months old. During d Posyandu he was given vitamin A and immunized HB HB 2 and polio. Because since the age of 3 months my child has not been immunized anymore and has not been given a polio vaccine since the age of 1 month. At present my child is very fussy and has a low-grade fever. He seemed to feel pain. Midwives didn’t give him medicine and I was worried because my child was usually very active and very calm.
The emergence of fever after DPT, HB and Hib vaccines (combined vaccines) is a fairly common condition. This is because fever is one of the side effects that often occurs in administering the vaccine so that it is still considered normal if your child has a low-grade fever without other warning signs (seizures, loss of consciousness, appear limp).
Vaccination is generally accompanied by the provision of vitamin A to save time. Thus the provision of vitamin A along with the vaccine is not the cause of fever in your child.
If you feel worried or complaints that arise very heavy then you should check your child to see a doctor in order to get the appropriate treatment. If indeed the fever is caused by side effects of vaccination then generally doctors will only prescribe fever-lowering drugs such as paracetamol to overcome the complaint.
The following recommendations for your child:
Make sure the child gets enough fluid intake Enough rest Consumption of healthy nutritious food Consumption of paracetamol according to recommended use if necessary, consult a doctor immediately if complaints persist or worsen Hopefully useful,